# SDR CALA2022012000188

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737900
- Aircraft serial: 30118
- Aircraft time: 56,841 hours, 23,396 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Hor Stab Sta157
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT THE RIGHT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 157.10 17" FWD FROM REAR SPAR I/B OF DRAIN HOLE , CRACK LENGTH IS 0.787" . REF. AAR N/R:9644947 HOLE , CRACK LENGTH IS 0.787" . REF. AAR N/R:9644947.REQUIRES CYCLE INTERVALS (EXTERNAL).EXTERNAL LOW FREQUENCY EDDY CURRENT 56,000 FLIGHT CYLCES. REPEAT INSPECTIONS: DETAILED VISUAL INSPECTION AT 9,000 FLIGHT (LFEC) INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS. THRESHOLD IS ONE CRACK FOUND AT THE RIGHT-HAND HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STA 157.10 17" FWD FROM REAR SPAR I/B OF DRAIN
